# SDR ABXA2025621133

- Difficulty date: June 21, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 100,051 hours, 37,154 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 7755387
- Part serial: 900249
- Condition: Defective
- Location: Zone 400
- Part time: 511,701 hours, 4,993 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING PUSHBACK,  #2 ENGINE RIGHT ENGINE STARTER VALVE INOP.  AIRCRAFT RETURNED TO BLOCKS. (BTB) .  DEFERRED IAW MEL C ABX-80-00-2-1.  REPLACED RH ENGINE START VALVE IAW AMM 80-11-02 / 401. DI 63480 REMAINS OPEN DUE OPS CHECK PENDING.   RH ENG START VALVE OPS CHECKED GOOD ON ENG RUN PER B767 AMM 71-00-00.  DI CLEARED, PLACARD PULLED.  AIRCRAFT RETURNED TO SERVICE AND A/C REMAINS NO ETOPS.
